Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


On an inner product
in modular tensor categories

Author: Alexander A. Kirillov Jr.
Journal: J. Amer. Math. Soc. 9 (1996), 1135-1169
MSC (1991): Primary 81R50, 05E35, 18D10; Secondary 57M99
MathSciNet review: 1358983
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 81R50, 05E35, 18D10, 57M99

Retrieve articles in all journals with MSC (1991): 81R50, 05E35, 18D10, 57M99

Additional Information

Alexander A. Kirillov Jr.
Affiliation: Department of Mathematics, Massachusetts Institite of Technology, Cambridge, Massachusetts 02139

PII: S 0894-0347(96)00210-X
Keywords: Modular tensor categories, quantum groups at roots of 1, Macdonald polynomials
Received by editor(s): October 12, 1995
Received by editor(s) in revised form: November 20, 1995
Dedicated: Dedicated to my father on his 60th birthday
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia